×

Found 1,114 Documents (Results 1–100)

100
MathJax

Three infinite families of Shilla graphs do not exist. (English. Russian original) Zbl 1477.05065

Dokl. Math. 103, No. 3, 133-138 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 498, 45-50 (2021).
MSC:  05C12 05C50
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software